# SDR SWAA2019112739186

- Difficulty date: November 21, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,117 hours, 11,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A44001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING # 4 SPOILER UPPER SURFACE DENT WAS FOUND TO BE DELAMINATED.         / REPAIRED #4 SPOILER IAW SRM.
